Has anyone had a bad experience with 20mcg tablets ( Mercury ) Batch number 83867?
I started on a new pot on Wednesday, and Thursday was poor, Thursday night bad, Friday a write of, Friday night appalling, Saturday morning symptom score largest for months and back in bed by 1:00pm. ( I use 100LT4 and 20 LT3 )
Saturday 3pm I took a whole "Greek" 25mcg tablet. I got better and better, symptoms melted away and by mid evening I was ok and was up until midnight faffing with difficult computer stuff.
Now using Greek T3, daren't use Mercury stuff. What to do?
I kind of daren't tell my GP as he will want me to use my own supplies ( he hates the cost of NHS T3 ) Having fought for years to get diagnosed as hypo at all and then that I need T3, - I don't want to give him a way out of prescribing T3 just in case of future difficulties in getting hold of my own ( Mexico dried up, new difficulties with international transactions, Brexit ... )